# SDR CALA2017011300080

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 72,627 hours, 8,117 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23,24,25 KJH EMERGENCY LIGHT INOPERATIVE. TROUBLESHOOTING FOUND THE CONNECTOR LOOSE. TIGHTENED THE CONNECTOR AND CARRIED OUT INSTALLATION TEST.  CHECKED OK IAW AMM 33-51-00-715-004 REV 182
